# SDR F3LA2022032200009

- Difficulty date: March 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07472
- Aircraft time: 16,092 hours, 6,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12006.0066 R2 DOOR SILL AFT FASTENER HOLE CORRODED FR68
CORRECTIVE ACTION: EVALUATED & REPAIRED R2 DOOR SILL AFT CORNER AT FR 68 IAW A320 SRM 53-41-14-283-002, SRM 53-41-14-300-001, SRM 51-21-11, 51-75-12-911-002
